# SDR C2XA07BT003

- Difficulty date: January 8, 2007
- Submitted: January 15, 2007
- Operation: Air carrier
- Aircraft: N17159
- Make and model: Emb EMB-145XR
- Aircraft serial: 145792
- Aircraft time: 7,975 hours, 4,258 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Condition: Damaged
- Location: Smoke Detection
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EWR LOG SQUAWK LAV SMOKE WARNING INTERMITTENT ON SHORT FINAL AND TAXI.  REPAIRED WIRE W102-8012-22 IAW EMB145 MM 20-21-00.  OPS CHECK GOOD IAW EMB145 MM 26-14-00 AND MM 26-14-50.
